# SDR 97FDEA00744

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Engine: Ge CF680A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

97-0203, DURING CLIMB-OUT THROUGH FL 180 A LOUD BANG WAS HEARD, AND THE A/C BEGAN TO SHUTTER.  THE MAIN DECK SMOKE DETECTION CAME ON, ENGINE WAS SHUTDOWN.  EMERGENCY RETURN TO MEMPHIS, OVERWEIGHT LANDING.
